MathSciNet Relay Station
MathSciNet bibliographic data
MR2749298 33C45 (33C80 60G55 60K35)
Olshanski, G. Laguerre and Meixner symmetric functions, and infinite-dimensional diffusion processes. ; translated from Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 378 (2010), Teoriya Predstavleniĭ, Dinamicheskie Sistemy, Kombinatornye Metody. XVIII, 81--110, 230 J. Math. Sci. (N.Y.) 174 (2011), no. 1, 41–57
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement